MathSciNet Relay Station
MathSciNet bibliographic data
MR130714 (24 #A574) 60.40
Neveu, Jacques Une generalisation des processus à accroissements positifs independants. (French) Abh. Math. Sem. Univ. Hamburg 25 1961 36–61.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement